# SDR 02FDEA00532

- Difficulty date: July 30, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 44,309 hours, 34,641 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION FOUND SLIDE PANEL ON RIGHT SIDE OF VERTICAL STAB MISSING.  FOUND HINGE ASSY TORN & BROKEN.  REMOVED REMAINDER OF HINGE ASSY.  ALSO NOTED FORWARD SLIDER TRACK HAS SECTION TORN OUT AND AFT TRACK WAS BENT.  NOTED AFT HONEY COMB PANEL A DEEP SCRATCH EXPOSING SOME OF ITS HONEY COMB.  REMOVED TRACKS AND PLATE ASSY.  REPLACED ASSY, PERFORMED OPERATIONAL CHECK IAW MM 27-40-000-5 AND 55-10-061-4.
